# SDR SWAA2024112753519

- Difficulty date: October 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 65,666 hours, 39,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stub Frame
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER STUB FRAME BS 294.5 AT LEVEL STRINGER 17R PASS CABIN 2024-672285<[01] REPLACED LOWER STUB FRAME LOCATED BS 294.5 BETWEEN STR 13R TO STR 17R IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 AND DWG 141A8370 SHEET: 9 AND 10 REV: D. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED LOWER STUB FRAME LOCATED BS 294.5 BETWEEN STR 13R TO STR 17R IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 AND DWG 141A8370 SHEET: 9 AND 10 REV: D. SEE INDIVIDUAL SIGN OFFS BELOW.
